MAUDE Adverse Event Report: LENSTEC BARBADOS INC. SOFTEC HD; INTRAOCULAR LENS

LENSTEC BARBADOS INC. SOFTEC HD; INTRAOCULAR LENS
Lot Number 172135
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 02/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lenstec received the lens back for investigation.The lens was inspected at 15x magnification under a stereoscopic microscope.The lens was in three pieces, divided through the optic.When the pieces were placed together they made one complete lens.The cross-sectional inspection revealed jagged and rough edges indicative of cuts.No foreign material or particles were seen on the lens and no other defects were noted.We were unable to identify any grey coloring on the lens.After having carried out a detailed investigation of the device in question, lenstec can confirm that all procedures in the manufacturing and packaging of the device were conducted correctly.Based on the results of the visual examination, lenstec was unable to identify any grey coloring on the returned lens or the three lenses from inventory.Lenstec has procedures in place to ensure that only devices which meet our final clean and inspection criteria would be shipped to our customers.Additionally, the cuts across the optic were made to facilitate removal of the lens from the eye.
 
Event or Problem Description
Lenstec, inc.Received an email notification stating "lens implanted on (b)(6) 2019 and when patient came back for day 1 post op the vision was checked and was not what it was supposed to be.Doctor noted lens had grey coloring to it.Explanted on (b)(6) 2019.Corneal edema noted.".

Brand Name
SOFTEC HD
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church, BB170 92,
BB  BB17092,
MDR Report Key8449141
Report Number9613160-2019-00011
Device Sequence Number10848959
Product Code HQL
UDI-Device Identifier00844369027380
UDI-Public00844369027380
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P090022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/25/2022
Device Lot Number172135
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/05/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/25/2019
Initial Report FDA Received Date03/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1